# SDR HNAA0700158

- Difficulty date: July 28, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 47,488 hours, 52,653 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 82200015003
- Condition: Failed
- Location: Wx System
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE GSO-DCA WEATHER RADAR STOPPED PAINTING WEATHER.  CREW SHUT THE WX RADAR DOWN FOR 5 MINUTES THEN RESTARTED AND THAT DID NOT FIX IT.  WITH THUNDERSTORMS AHEAD THE CREW CALLED DISPATCHER AND THEY BOTH DECIDED TO DIVERT TO ROA AWAY FROM THE THUNDERSTORMS TO A MAINTENANCE BASE.  TO GET THE AIRCRAFT REPAIRED.
